# SDR SIMA200720425

- Difficulty date: June 21, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 13,526 hours, 11,580 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Zone 100
- Part time: 13,526 hours, 11,580 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER PLATE AT FRAME 20 CORRODED.  REMOVED AND REPLACED DOUBLER IAW EMB SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
